# SDR GTIA2018073002778

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 5,818 hours, 2,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED DIRTY SOCK/CHEMICAL ODOR IN AFT CABIN. PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-002-A. LEAK CHECKS GOOD. OPS CHECKS GOOD. NO FURTHER ODORS NOTED. ACFT OK FOR CONTINUED SERVICE.
